# SDR F3LA200000250

- Difficulty date: October 17, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 35,878 hours, 27,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SUPPORT ANGLE UNDER RT WING-TO-BODY FAIRING AT STA 540, STR 21-R CRACKED.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPAIR ANGLE AND DOUBLER AND INSTALLED PER SRM 51-4-3.
